# SDR 2001UALA01880

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, RIGHT HAND DOOR SILL AREA INBOARD OF CREASE BEAM WEB FLOOR SUPPORT ANGLE CORRODED FROM STATION 937 TO STATION 990.  MAJOR REPAIR ACCOMPLISHED, CORRODED CORD ANGLE REMOVED. REPLACED CORD.
